By Josh Chapin / abc13.com

Source: abc13.com

CHAPEL HILL, N.C. — A new CDC study found women were more likely to have serious side effects from the COVID-19 vaccine. One UNC doctor says more women actually reporting symptoms and differing immune systems probably factor into the study results.

Reka Jennings, of Raleigh, felt fine after her first dose of the Pfizer vaccine and didn’t feel much after the second one.

“I woke up around 2:30 a.m.,” said Jennings.

At most, she felt fatigued — a common side effect after getting both doses of the vaccine — but then it lingered into the next day.

“I actually went to work,” Jennings, a healthcare worker, said. “And right after I started working, I started experiencing the headache again. I started getting the chills again. It was almost as if I couldn’t function, so I ended up leaving work and going home.”

Despite the side effects, she says Tylenol and time helped with her symptoms.

CLICK HERE FOR MORE

close

LEAVE A REPLY

Please enter your comment!
Please enter your name here